Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 16 and I started the Depo Provera shot a month ago on March 20th. I got it ON the day that my period was supposed to come, and I guess it took effect quickly because I missed my period in March. Me and my bf have had sex like 3 times since I got the shot. Anyway, even though I missed my last one, I just got my period a couple days ago. At first there wasn't a lot of blood, it kinda looked like that dark brown blood when its the END of your period. Last night, I was having cramps all night and when I woke up to change my pad, there was this very large piece of floppy fleshy/skin-looking stuff along with the blood. I've had small red blood clots before, but never something that looked like this, and never THAT amount of tissue (it took up a lot of the pad) so you could say I'm a lil freaked out ! No dizziness and no pain other than the typical period cramps but I'm still scared ! This MUST be the shot because Ive never had this before. Could anyone help out ? Much appreciated !! xoxo

Loading...

Hi Audrey,

I believe that it is a symptom form the shot.  Your periods at first will be a bit different as you are not releasing eggs but still shedding lining from your cervix.  The longer you are on Depo the more likely your periods will disappear completely, at least this is what mine did - I didn't have it for over a year on Depo and still didn't get it for a long time after coming off too.

So what I am saying is that it is normal what you are experiencing.  If you are still unsure you could always make an appointment with your doctor to make sure that it is a normal side effect, maybe talk to your mom about it too?

Hope this helps and good luck

Reply

Loading...

I am have ur same symptoms just started the depo too! So I'm thinking that's what it is.! Before depo I did have red blood clots but nothing like what u described till today! I also my have endermetois which is left over scar tissue supposed to be going to my obygn apt in a few days and will find out what's going on with me.
Reply

Loading...